International Journal of Control, Automation, and Systems, ( ISI ), Volume (10), No (2), Year (2012-7) , Pages (249-256)

Title : ( Solving a Class of Nonlinear Optimal Control Problems via He’s Variational Iteration Method )

Authors: Mohammad Shirazian , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper presents an analytical approximate solution for a class of nonlinear quadratic optimal control problems. The proposed method consists of a Variational Iteration Method (VIM) together with a shooting method like procedure, for solving the extreme conditions obtained from the Pontryagin’s Maximum Principle (PMP). This method is applicable for a large class of nonlinear quadratic optimal control problems. In order to use the proposed method, a control design algorithm with low computational complexity is presented. Through the finite iterations of algorithm, a suboptimal control law is obtained for the nonlinear optimal control problem. Two illustrative examples are given to demonstrate the simplicity and efficiency of the proposed method.

Keywords

, Optimal control problem, Pontryagin’s maximum principle, suboptimal control, variational iteration
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034290,
author = {Shirazian, Mohammad and Effati, Sohrab},
title = {Solving a Class of Nonlinear Optimal Control Problems via He’s Variational Iteration Method},
journal = {International Journal of Control, Automation, and Systems},
year = {2012},
volume = {10},
number = {2},
month = {July},
issn = {1598-6446},
pages = {249--256},
numpages = {7},
keywords = {Optimal control problem; Pontryagin’s maximum principle; suboptimal control; variational iteration method.},
}

[Download]

%0 Journal Article
%T Solving a Class of Nonlinear Optimal Control Problems via He’s Variational Iteration Method
%A Shirazian, Mohammad
%A Effati, Sohrab
%J International Journal of Control, Automation, and Systems
%@ 1598-6446
%D 2012

[Download]